# SDR 00FDEA00493

- Difficulty date: July 27, 2000
- Submitted: August 3, 2000
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 727-22
- Aircraft serial: 19082
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Part number: 106071718
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

GREEN NOSE GEAR DOWN AND LOCKED IND INOP ON EXTENSION.  RED TABS COMPLETED WITH NO JOY.  NORMAL LANDING.  *S/D*  REMOVED AND REPLACED PER WIRING DIAGRAM 32-64-01 & 32-64 PG 4.  REMOVED AND REPLACED GEAR WARNING ANNUNCIATOR PNL, OPS CK NORM PER 727-100 MM 32-61-21.  OK FOR SERVICE.
